# SDR DALA13022849201

- Difficulty date: May 13, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 579-595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 54, BS 579 - 595 IS CORRODED IN MIDDLE GROVE UPPER SURFACE.  BLENDED DAMAGE.  FOUND TO BE OUT OF LIMITS.  R & R SEAT TRACK IAW SRM 53-40-01, VOL I, PG 32, FIG 6.
